# SDR USAA990665

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 884
- Part time: 51,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING RON, FOUND 2.5 INCH CRACK IN SKIN AT STATION 884 AT STRINGER 24 RT.  INSTALLED DOUBLER REPAIR AT STRINGER AREA PER SRM 53-30-3, FIG 1 SHT 4.  (M)
